Sida acuta side effects


Dear Stephen,
Does Sida acuta have any side effects, such as loose bowels? I have just started using Sida acuta for hip pain. It seems to help where the doxycycline did not. I had to stop artemesinin due to elevated liver enzymes. THANKS – your information is invaluable!


Stephen’s response:
It can cause loose bowels, though it is rarish. The main general side effect (NOT in the literature) seems to be tiredness. If that occurs just halve the dose and see how it goes.
Stephen
share and enjoy:
  • Facebook
  • Google Bookmarks
  • Twitter
  • Digg
  • del.icio.us
  • StumbleUpon
  • Yahoo! Buzz
  • Print
  • PDF
  • email
  • RSS

10% off at 1st Chinese Herbs iHerb.com Mountain Rose Herbs

posted on May 25, 2012 in digestive upset, Herb Reactions, Herbs, miscellaneous, other
3,484 views

Trackback URL: http://buhnerhealinglyme.com/herbs/sida-acuta-side-effects/trackback/

Comments

  • Rebecca Hill

    August 3, 2014 at 12:10 pm

    Sida Acuta caused severe insomnia for me. I had to stop it. I know it is cause of it, I stopped just that, and I could sleep again, 11 hours a night.

Leave a reply


Please do not use this comment section to submit a question to the Buhner Healing Lyme column. Please click here to submit your question. The comments section is reserved for dialogue related to the topics covered in the Q & A posted above. Thank you!

* means field is required.

*

*